# SDR SWAA2022060902316

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222BF UPPER SURFACE EDGE; AFT R/H 5' O/B FROM I/B ADJACENT TO INSERT IS DELAMED. / REMOVED DAMAGE FROM BOTH UPPER AND LOWER SURFACE FACE SHEETS; AND FULL DEPTH HONEYCOMB CORE; CLEANED IAW SRM 53-00-50-2R-6 PAR 3A;C-E.  CORRECTION FOR LINE ITEM 2 FABRICATED CORE PLUG OUT OF BMS 8-124 CL4 TY5 GR9 LOT#1287137; FABRICATED UPPER SURFACE REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 53-00-50-2R-6 PAR 3F-G(1). INSTALLED REPAIR PARTS USING BMS 8-201 TY IV LOT#1486957-3; AND BMS 5-28 TY 19 LOT#AK1IP5930K-1; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2441 CALIBRATION DUE DATE:07/2022 IAW SRM 53-00-50-2R-6 PAR 3G(1);H(1). CURED REPAIR PARTS USING THERMOMETER ID:ATS2209 CALIBRATION DUE DATE:10/2022; UNBAGGED; SANDED CORE PLUG FLUSH WITH LOWER SURFACE FACE SHEET; AND FABRICATED LOWER SURFACE REPAIR PLIES USING BMS 9-3 ST 1581 LOT#1393735-8 IAW SRM 53-00-50-2R-6 PAR 3I(1)-K(1). INSTALLED LOWER SURFACE REPAIR PLIES USING BMS 8-201 TY IV LOT#1486957-3; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:E11543 CALIBRATION DUE DATE:08/2022 IAW SRM 53-00-60-2R-6 PAR 3K(1);L(1). CURED LOWER SURFACE REPAIR PLIES UNDER HEAT LAMP USING THERMOMETER ID:ATS2209 CAL DUE:10/2022; AND REMOVED VACUUM BAG MATERIALS. IAW SRM 53-00-50-2R-6 PAR.3 M(1); WORK PERFORMED IAW SRM 53-00-50-2R-6 PARAGRAPH 3.N AND DRAWING 141A5810 SHEET 464.; ATTACHED CURE SHEETS TO FAULT AND VERIFIED COMPLETION OF REPAIRS TO UPPER SURFACE OF PANEL 222BF
